# SDR 2006UALA00561

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEF ATTACH AT AFT SPAR FWD & AFT DRAG ANGLES ARE CORRODED AT PRIMARY (O/B) BOLT HOLES.  VERTICAL STAB L-H AFT SPAR FWD AND AFT DRAGE ANGLE CORROSION WAS REPAIRED PER AAR EO I060139.
